# SDR IPXA2023081793952

- Difficulty date: July 19, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 23,170 hours, 13,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UPA5398140120100
- Part serial: NA
- Condition: Corroded
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C,  MAJOR REPAIR CORROSION ON R/H SUPPORT FLANGE AT FR 79 - FR 80.REMOVED, FABRICATED AND INSTALLED IAW SRM 51-40-21.
